# SDR QXEA200601100

- Difficulty date: April 20, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 11,432 hours, 11,754 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: False Activation
- Location: Nr 2 Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2389: AFTER PUSH BACK WHEN CONDITION LEVERS WERE BROUGHT UP OUT OF START AND FEATHER, THE NR 2 AC GEN CAUTION LIGHT FAILED TO GO OUT.  MAINTENANCE INSPECTED NR 2 AC GEN.  NO DEFECTS NOTED.  INSPECTED AC CONTACTOR BOX IN NR 2 WHEEL WELL.  NO DEFECTS NOTED.  PERFORMED OPS TEST OF AC GEN IAW AMM TASK 24-21-00-710-801.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
